Thread: Anavar experienced users....
11-09-2003, 03:26 PM #1
Anavar experienced users....
Question, I'm on my 2nd day of it. Just curious. After taking the stuff, I am sooo tired, I can't even get off the couch. It's like I just popped some sleeping pills and chased it with some Nyquil. This has happened the last 2 days.
Last edited by buylongterm; 11-09-2003 at 10:21 PM.
11-09-2003, 03:48 PM #2
11-09-2003, 03:51 PM #3Originally Posted by buylongterm
11-09-2003, 03:58 PM #4
Well, I just started the cycle yesterday. I'm running it with TEST.
Asymmeetrical1, can you go into the steroid pic forum and look at the VAR I posted. I've done a ton of seraches, but can't seem to find the ones I have anywhere. (I do trust my source 100%)
11-09-2003, 04:07 PM #5Originally Posted by buylongterm
11-09-2003, 04:38 PM #6
I'm taking 25mg split up twice a day. So, they are definitely real? Yes, he also calls them thais 10mg
11-09-2003, 04:41 PM #7Originally Posted by buylongterm
11-09-2003, 04:48 PM #8Originally Posted by asymmetrical1
Thanks bro, You've been my mind to rest. I appreciate it. I'm only on my 2nd day. Can't wait till they fully kick in!!
11-09-2003, 06:14 PM #9
Good luck with this cycle, I saw your first cycle pics and they were FN amazing
11-09-2003, 09:45 PM #10
Hey i have done 2 cycles with var in them, they both were test decca, var, the second one i used the var to jump start finished with winny... NEVEr got anything like that, who knows it might be chemical reaction of some weird sort which i doubt.
11-09-2003, 10:21 PM #11Originally Posted by asymmetrical1
Thanks bro!!! Coming from a guy who has an arm like that, means alot
11-09-2003, 10:53 PM #12
sounds a lit' unusual BLT but then again everyone reacts different to certain steroids .
Have you changed anything in your diet?
Drinking less water intake?
Have a few drinks the night before or anything?
Dunno, I would just ride it out and see if it persists. What I do know is you can expect to feel stronger within a few days. At least I know I did.
11-09-2003, 11:05 PM #13
True US. BLT, you might have just had one of 'those' days. Get them every once in a while but at 50 mg a day you should feel the drug real soon. I look forward to running the same product in a couple months.
11-10-2003, 03:12 PM #14Female Member
- Join Date
- Oct 2001
Some anavar company puts some Periactin in it. Periactin is mostly given to babies who can't take weight and give them some appetite. So they put periactin in anavar to suppress the lack of appetite anavar brings...I get very tired the first week I'm on it, then I'm getting use to it...
11-10-2003, 05:16 PM #15Originally Posted by Little Girl
Very interesting. I took it again this morning, and I didn't get that tired feeling. But, I have NO appetite.
Thanks Little girl!!
11-10-2003, 08:33 PM #16
I know your problem! I'm on my 5wk of 60mg/ed Denkall Var. I also noticed this the 2nd day i was on. And no one could answer why i got so tired. But i finally figured it out. I was taking my doses 20mg plit in to 3 times a day. Well i found out if i split them up in 10mg doses then i never got tired. so then i would play with the doses and i would go back to 20mg dose and BAM i got tired again. And it never failed. So everytime i took 20mg dose i would get really relaxed and tired. But i'm ok if i split my doses up into 10mg doses through out the day. And i'm also on Var only right now.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)